# SDR DHL97742003

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7436025
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: X, K
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FAILED CLIMBING THROUGH 12,000 FEET.  INSPECTED INLET AND EXHAUST FOR FOD.  C/W PRATT AND WHITNEY M/M WINDMILLING  INSPECTION.  OIL STRAINER INSPECTED, RAN ENGINE AND FOUND MASSIVE FUEL LEAK ON FCU.  REMOVED AND REPLACED  FCU PER M/M 73-21-2.  RAN ENGINE, LEAK CHECK OK.  TRIMMED ENGINE PER DHL PROCEDURES, RECHECKED OIL STRAINER.
